# SDR FDEA202408071202

- Difficulty date: August 7, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A5377032020600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT UNDER FLOOR AREA LH SIDE PLATE CRACK AT S-43L~S-44L, FR21   POSITION. REPLACED THE CRACK PLATE WITH NEW PART. LOCATE AT FORWARD CARGO COMPARTMENT   UNDER FLOOR AREA S-43L~ S44L FR21. I.A.W A300-600F SRM 51-72-10-001 PAGE.2 REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100
